# SDR 96ZZZX5644

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2688D
- Make and model: Cessna 414A
- Aircraft serial: 414A0332
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable Assy
- Part number: 500000862
- Condition: Broke
- Location: Preselect Clamp
- Part time: 6,775 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A SPLIT FLAP CONDITION OCCURRED ON FINAL APPROACH.  FLAP EXTEND CABLE WAS FOUND BROKEN ON INBOARD SIDE OF PRE-SELECT CONTROL ATTACH CLAMP.  PRE-SELECT CABLE IS NOT RUNNING PARALLEL TO FLAP CABLE.  THIS EXTEND CABLE WAS ALSO FOUND TO HAVE INTERNAL WEAR AT PULLEY LOCATIONS.
